# SDR ARWA20050804

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Engine: Pwa JT3D7
- System (JASC): 2760 · Drag Control System
- Part: Crank Assy
- Part number: 3644322
- Condition: Broken
- Location: Lt Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN POWER SET FOR TAKEOFF, TAKEOFF WARNING HORN SOUNDED AND SPOILER EXTENDED LIGHT ILLUMINATED.  REMOVED AND REPLACED BROKEN GROUND SPOILER ACTUATION CRANKS IAW MM; RE-SAFETIED ALL PREVIOUSLY REMOVED HARDWARE.  PERFORMED FUNCTIONAL CHECK OF GROUND SPOILERS PANEL, AND WARNING LIGHT FOUND TO OPERATE NORMALLY.
